| Model Number |
BF-1TH190 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the bronchovideoscope displayed error message b30 (scope communication error).The issue occurred during a diagnostic bronchoscopy with bronchoalveolar lavage (lba).There were no reports of patient harm.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the image displayed no image.A root cause could not be identified.Based on the results of the investigation, it is likely component failure following led to the malfunction.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide a correction.The reported failure was not confirmed.Based on the results of the investigation, a probable root cause could not be identified.A review of the device history record found no deviations that could have caused or contributed to the reported issue.
Event or Problem Description
No additional information provided by the customer.